# SDR IPXA1164503

- Difficulty date: January 11, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CABIN COMPARTMENT SEAT TRACK CORRODED AT FR 78 BETWEEN -Y1137.1 AND -Y1580.5.  R & R MAIN CABIN SEAT TRACK CLS ADAPTER IAW SRM 51-40-21, PARA. 7
